# SDR 9511269997

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND .1250 INCH AND .0625 INCH CRACKS IN THE FUSELAGE SKIN NEAR THE MAIN CABIN DOOR FS 200, LONGERON 14L.  REPAIRED SKIN (P/N 5911406-59) PER EA 99-100799.
